# SDR DXTA2009020303488

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 12,135 hours, 9,785 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: 387072
- Part serial: 866
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 9,785 hours, 12,135 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, CAPTAIN SIDE BRAKES VERY HARD.  BRAKES DID NOT ENGAGE INITIALLY WITH NORMAL FOOT PRESSURE.  REMOVED AND REPLACED ANTI-SKID SERVO VALVE WITH O/H ASSY, OPS AND LEAK CHECK IS GOOD AT THIS TIME.  IAW MM 32-42-05 TAXI CHECKED ACFT.  DUPLICATED SQK.  PREFORMED ANTI SKID FUNCTINAL TEST FOUND LT BRAKE PRESS AT 1100 PSI AND RT AT 800 PSI, SHOULD BE 800 ON EACH SIDE.  T/S TO BAD ANTI-SKID VALVE.  MX ACTION SATISFACTORY.   REMOVED DEFECTIVE SERVO VALVE.  INSTALLED O/H SERVO VALVE.  SERVICED ACCUMULATOR, BLED ANTI-SKID SYS.  PERFORMED FUNCTINAL TEST OF ANTISKID SYS, CLEANED AREA, OPS AND LEAK CHECK IS GOOD AT THIS TIME. REV MM 32-42-05.
